Infinite structure for infinite-dimensional systems: A directional approach

    Research output: Chapter in Book/Report/Conference proceedingConference contributionScientificpeer-review

    Translated title of the contributionInfinite structure for infinite-dimensional systems: A directional approach
    Original languageEnglish
    Title of host publicationProceedings of the 19th International Symposium on Mathematical Theory of Networks and Systems MTNS 2010, Budapest, Hungary, July 5-9, 2010
    EditorsAndras Edelmeyer
    Pages659-666
    Publication statusPublished - 2010
    Publication typeA4 Article in a conference publication

    Publication forum classification

    • No publication forum level

    Cite this